# SDR YENA201909170537

- Difficulty date: September 17, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N954JB
- Make and model: Airbus A321-231
- Aircraft serial: 6725
- Aircraft time: 16,629 hours, 5,411 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 1304, SJU-JFK. RETURNED TO FIELD. SMOKE IN COCKPIT AFTER AUDIBLE POP IN AVIONICS COMPT.  SMOKE CLEARED AFTER SEVERAL MOMENTS; ACCOMPLISHED CH 5 INSP PER TSM 05-50-00-810-831.  CHECKED ALL 3 AVIONICS COMPTS.  CK'D ALL C/B'S FOR POPPING; CK'D BLOWER & EXTRACT FANS FOR SMELL OR VIBRATION.  REMOVED AND INSP'D BLOWER FAN PER AMM 21-26-51.  NO IDENTIFIABLE FAULTS OR SOURCE OF SMELL NOTED.  NO PRIOR HISTORY.  ACCOMPLISHED AEVC TEST.  A/C OK FOR SERVICE.  NOTIFIED MCC. AS PRECAUTIONARY, PLACED BLOWER FAN ON MEL 21-26-01-A CAT C MX4 UPDATED.  PLACARD INSTALLED PER MCC.
